At my wits end !!!!

by Sarah

Hello Wray .... First I want to say that your website is truly incredible. You explain everythg so perfectly and thoroughly - and I can relate to your story 100%. I have never reached out like this online before but I feel when someone is desperate and lost ... We need help!
I wont go into all the stressful details that has got me in this awful mess but I am truly desperate to feel better. I have suffered for over 8mths now. Just recently went to a very expensive Naturopathic doctor who deals with Hormones etc to get all my bloodwork done PROPERLY - since my gyno told me everythg is "normal" AND removed my right ovary - sending me into Perimenopause. Found out that my Progesterone is very low so my Naturopath prescribed me Compounded Progesterone Orally (25mg) at bedtime. Ive become OBSESSED with researching and learning how the body functions and feel i have literally tried EVERYTHG to balance out my hormones the natural way. I emailed my Naturopath asking when will this kick in and can i up my dose ..she felt comfortable with 75mg. Its been exactly 4 weeks - i understand it takes time but I am raising my 3 yr old that needs me. My symptoms are AWFUL ...depression, suicidal thoughts, exhausted, severe insomnia, brain fog, terrible memory, beyond disconnected, I cant think straight and unable to leave my home... My list is endless and i truly cant take it anymore. I asked her about cream as well ..and she doesnt recommend it. URRRR!!! The info out there is overwhelming as to what to take and when in regards to Vitamins/minerals supplements etc. it becomes costly and frustrating. What works and what doesnt. Where to go and who to trust. I dont want to step on her toes but only I know how i feel. Without sleep we simply cant be healthy. Everythg is a vicious cycle. I NEED AND WANT HELP. I want my life back. I have no idea what its like to feel good. I truly cant go on like this much longer. Do I order Natural cream from you ? Will this compounded progesterone kick in and start working (since the gut and liver has its way with it first) ?
Thank you ... I hope you are able to read this and im sure you will understand. Im having a hot flash and crying as i type this.
Thank you in advance

Comments for At my wits end !!!!

Click here to add your own comments

Jul 10, 2015
hang in there
by: letitia

hopefully wray and set you in the right direction

Jul 10, 2015
You will feel better.
by: Muphie

Bless you Sarah . Listen and do what Wray tells you and your step to feeling better is near. I did and I am back to my old self. She is a wonder and I wouldn't be this way if it wasn't for her advice.
Good luck and believe.

Jul 11, 2015
compounded progesterone
by: Jo

Hi Sarah,
My name is Jo and I am from Australia. I, like you did initially suffer from everything you mentioned, except for the suicidal thoughts, although it came close. My obgyn put me on progesterone troches and after six months I feel normal. My dosage was up and down intially, but finally have found a happy medium. I have half a troche in the evening ( half of 250mg) from day 12 to day 20 and 150mg of DIM in the morning from day 12 to 20 and then from day 20 to 28 half a troche twice a day and DIM twice a day. No more anxiety and palpitations and dread. Hang in there it does get better. I am like you and a mother of three ( ages 17, 12, & 10) so our lives are too busy to be like this. Hope you feel better real soon.

Jul 15, 2015
Thank you
by: Sarah

Hi Ladies ... Thank you so much for the above. I have ordered 3 tubes of Natpro and hoping it arrives today. Vero wrote me back and gave me great advice too. Between Dr. John Lee and Wray White I have learned SO much!! Its amazing.
Will keep you all posted!
Cant wait to start my Natural Progesterone cream journey!!

Jul 16, 2015
At my wits end!!!
by: Joy

Hi Sarah

It is comforting to know that there is a place that one can come to and receive good, sound, and caring advice. You are not alone, so many suffer and are suffering. If Wray's website offers help and comfort then she had done a fabulous job, she certainly helped me!

That word 'normal' when one has tests done is so annoying, what is normal? So great job going to a Naturopath. How convenient for your gyno to simply bring out the knife and cut! Either that, or we are subjected to all sorts of drugs especially when they don't know how to deal with a problem i.e. HRT, the Contraceptive Pill and the good old Antidepressants! Some go so far as to suggest psychiatric therapy!! Really?? It's all about balancing those hormones the correct way and nutrition.

Things are not going to 'kick in' for you any time soon on oral progesterone as 96% gets destroyed by the gut and liver see here. All your symptoms point to Estrogen Dominance and taking oral and the incorrect amount of progesterone is merely aggrevating the estrogen receptors. Please read How to use Progesterone Cream. You might like to read the Anxiety page as well. Why would your gyno not recommend progesterone cream, it is the best delivery method? Another thing, hot flushes need 400-500mg progesterone, not the 75mg given, remember of course that you are not even getting the 75mg.

Do you know what your Vitamin D level is, a deficiency reduces the benefits of progesterone. Stress destroys both progesterone and vitamin D3, both need to be increase during stressful times.

If you want to feel better, dump the oral progesterone and focus on the cream
, it's not doing you any good and all, in fact it is helping to make you feel terrible.

Hope this helps.

Jul 19, 2015
At my wits end!!!
by: Joy

Hi Sarah

Thank you for your kind words about Wray's website, she will really appreciate that.

Ah, stress can be so damaging and affects all of us in different ways. I can tell you one thing that stresses me out is the word "normal" when doctors tell us this, what is normal?? Please the the Hormone Testing page, this will give you a better understanding of what levels should be.

Any form of oral progesterone is not the best delivery method as 96% gets destroyed by the gut and liver, see here. Progesterone should also be used no less than twice a day as progesterone levels start to drop after 13 hours and the idea is to keep levels as stable as possible. The amount that you are taking is just enough to cause terrible estrogen dominance symptoms, all your symptoms indicate this. You might like to read the anxiety page. Why does she not recommend a cream, did she give you a satisfactory reason?

I hear you when you say that the information out there is very confusing, it is indeed, especially when so much misinformation is given, it's enough to confuse anyone.

This compounded progesterone (oral) is not about to kick in anytime soon I am afraid, as it is the wrong delivery method. Progesterone therapy even when using a cream is not a quick fix solution, it does take time and depends on how much excess estrogen you have in your body. Please consider using progesterone cream, you will notice a huge difference. I suggest that you start on 200mg/6ml per day and see how you go with that, you may have to use more. Please read How to use Progesterone Cream.

Nutrients are extremely important, in particular Vitamin D, do you know what your level is? A deficiency reduces the benefits of progesterone. Co-factors are also very important especially magnesium as mentioned on the page.

My advice, dump the oral and use cream, I know that Wray will back me on this.

I hope this helps you.

Jul 20, 2015
Thank you Joy
by: Sarah

Hi Joy ... Thank you for all of the above. I have been using Natpro for 4 days now .. I am getting sleep at night but during the day im EXHAUSTED - at times i cant even move.
Ive been using 100mg in the morning and at night (i use accurate measuring spoons and wondering how on earth one tube will last me a month at this amount). According to Dr. John Lees, Dr. Mercola and this one (Wrays) .. All the dosing is different. Also ive noticed SEVERE depression - its quite scary. I take 10,000 IU of Vitamin D everyday - plus great quality well absorbed B's, Multi, Flaxseed Oil, Probiotics etc etc .. And eat really healthy. I guess i just need to be patient and i understand it takes time. I can feel this cream hitting me hard - do i lower the dose a bit ? I have a 3yr old to care for. Trying not to stress but this is a living nightmare.
Thank you again .. I feel like i know this website like the back of my hand lol. Research obsessed.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...